# SDR UIEA201811092531

- Difficulty date: November 6, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 76,908 hours, 16,625 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER DESELECTING THE LEFT ENGINE ANTI-ICE VALVE, THE INDICATOR LIGHT REMAINED ILLUMINATED.  RAN ENGINES IAW AMM 71-00-00,  SELECTED ENGINE ANTI-ICE VALVES, THEN TURNED OFF PRIOR TO SHUT DOWN , OPS CHECKED NORMAL.
